Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 708281, 13 pages
http://dx.doi.org/10.1155/2013/708281
Research Article

Computation of Positive Solutions for Nonlinear Impulsive Integral Boundary Value Problems with -Laplacian on Infinite Intervals

School of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China

Received 14 October 2012; Accepted 11 January 2013

Academic Editor: Patricia J. Y. Wong

Copyright © 2013 Xingqiu Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the existence and iteration of positive solutions for nonlinear second-order impulsive integral boundary value problems with -Laplacian on infinite intervals. Our approach is based on the monotone iterative technique.